RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 980–989 (Mi de8782)  

Ordinary Differential Equations

The concept of generalized controls for functional-differential systems

V. G. Pimenov

Ural State University, Ekaterinburg

Full text: PDF file (1315 kB)

English version:
Differential Equations, 1995, 31:6, 917–925

Bibliographic databases:
UDC: 517.977
Received: 07.04.1994

Citation: V. G. Pimenov, “The concept of generalized controls for functional-differential systems”, Differ. Uravn., 31:6 (1995), 980–989; Differ. Equ., 31:6 (1995), 917–925

Citation in format AMSBIB
\Bibitem{Pim95}
\by V.~G.~Pimenov
\paper The concept of generalized controls for functional-differential systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 980--989
\mathnet{http://mi.mathnet.ru/de8782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383926}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 917--925


Linking options:
  • http://mi.mathnet.ru/eng/de8782
  • http://mi.mathnet.ru/eng/de/v31/i6/p980

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019